# SDR USAA2011083100035

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - 2 CRACKS ON FUSELAGE SKIN AT MAIN ENTRY LOWER DOOR HINGE CUTOUT AT BS 303.9 BELOW S9L.  REPAIRED FUSELAGE SKIN AT MAIN ENTRY LOWER DOOR HINGE CUTOUT IAW TEMPORARY REVISION SRM 53-30 & B737-400 SRM 53-10-01 REPAIR 14.
